On the identity of Keldych solutions

Hansen W (1985)
Czechoslovak Mathematical Journal 35(4): 632-638.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
1985
Zeitschriftentitel
Czechoslovak Mathematical Journal
Band
35
Ausgabe
4
Seite(n)
632-638
ISSN
0011-4642
Page URI
https://pub.uni-bielefeld.de/record/1657027

Zitieren

Hansen W. On the identity of Keldych solutions. Czechoslovak Mathematical Journal. 1985;35(4):632-638.
Hansen, W. (1985). On the identity of Keldych solutions. Czechoslovak Mathematical Journal, 35(4), 632-638.
Hansen, W. (1985). On the identity of Keldych solutions. Czechoslovak Mathematical Journal 35, 632-638.
Hansen, W., 1985. On the identity of Keldych solutions. Czechoslovak Mathematical Journal, 35(4), p 632-638.
W. Hansen, “On the identity of Keldych solutions”, Czechoslovak Mathematical Journal, vol. 35, 1985, pp. 632-638.
Hansen, W.: On the identity of Keldych solutions. Czechoslovak Mathematical Journal. 35, 632-638 (1985).
Hansen, Wolfhard. “On the identity of Keldych solutions”. Czechoslovak Mathematical Journal 35.4 (1985): 632-638.